MathSciNet Relay Station
MathSciNet bibliographic data
MR1721618 37A50 (28D05 37A20 60F05)
Conze, J.-P. Sur un critère de récurrence en dimension 2 pour les marches stationnaires, applications. (French) [Recurrence criterion in dimension 2 for stationary walks: applications] Ergodic Theory Dynam. Systems 19 (1999), no. 5, 1233–1245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement